MathSciNet Relay Station
MathSciNet bibliographic data
MR509252 60B12 (60G15)
Helm, Werner E. On the central limit theorem in $F$-spaces. Proc. Amer. Math. Soc. 72 (1978), no. 3, 542–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement